# SDR 2007FA0000131

- Difficulty date: September 18, 2006
- Submitted: February 13, 2007
- Operation: General aviation
- Aircraft: N586US
- Make and model: Boeing 737-300
- Aircraft serial: 23931
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 65807351
- Condition: Corroded
- Location: Bs 947-992 S17r
- Part time: 53,459 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR CREASE BEAM INNER CHORD ANGLE, BS 947 TO 992, STRINGER 17R, WL 208, CORROSION OUT OF LIMITS.  (K)
